# SDR Z5FA9032010N605CS

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N605CS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800001
- Aircraft time: 5,500 hours, 3,271 cycles
- Engine: Pwc PW306C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438011
- Part serial: 05104H6130
- Condition: Broken
- Location: Zone 200
- Part time: 4,114 hours, 2,685 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT FLIGHT LEVEL 360, AMBER CAS MESSAGE WINDSHIELD ANTI ICE FAIL ILLUMINATED. APPROX 2 MINUTES LATER PILOTS WINDSHIELD SHATTERED. AN EMERGENCY WAS DECLARED, AND THE ACFT DIVERTED. AN UNEVENTFUL LANDING WAS ACCOMPLISHED. THE PILOTS WINDSHIELD WAS CHANGED AND THE ACFT RETURNED TO SERVICE.
